| Model Number |
01.32.3644HC10A |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
12/18/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 december 2024: lot 2401970: (b)(4) items manufactured and released on 12-mar-2024.Expiration date: 2029-02-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
Revision surgery due to a dislocation of the head of the competitor from the medacta liner.At about 3 weeks from primary, the surgeon revised the cup and liner and the surgery was completed successfully.A direct anterior approach was utilized in the primary surgery.